# SDR SWIA200922488

- Difficulty date: August 29, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 17,779 hours, 15,390 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Condition: Burned
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELAY IN JB5 BURNED.  (SVC CHECK)  REPLACED RELAY.
